# SDR DALA2021061103191

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 81,672 hours, 26,106 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Out Of Position
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 F/A REPORTS ELECTRICAL SHOCK WHILE TOUCHING RIGHT AFT LAV DOOR AND SINK SIMULTANEOUSLY. CORRECTIVE ACTION: RE-POSITIONED TERMINAL ON DOOR FRAME LAV LIGHT SWITCH. CKS GOOD. (7325824)
